# SDR DALA2019021200947

- Difficulty date: February 11, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 78,711 hours, 35,385 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Cracked
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FIRE/MISC - AFTER EXITING RUNWAY, NR 1 ENGINE HAD AN ECAM FIRE INDICATION. QRH COMPLETED. QRH COMPLIED WITH. DECLARED AN EMERGENCY, BOTH BOTTLES DISCHARGED. CFR INDICATED NO SMOKE OR FIRE. TAXI TO GATE. CLEANED CONTAMINATION. VERIFIED NO FIRE. TROUBLESHOT. REMOVED AND REPLACED 2WD1-A CONNECTOR WHICH WAS CRACKED AND DETECTOR 4WD1. OPERATION CHECKS OKAY. ENGINE BOTTLES WERE REPLACED. AIRCRAFT OKAY FOR SERVICE.
